# SDR 29GA2014082500001

- Difficulty date: August 14, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 33,881 hours, 44,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1145900219
- Condition: Cracked
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LT FORWARD CENTER UNDERBELLY WING ROOT CRACKED 1 INCH BS 258, STRINGER 15L.  REPAIRED FUSELAGE SKIN.  REMOVED CRACK AND INSTALL EXTERNAL DOUBLER.
